Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 34, NWS Little Rock, AR

April 29, 2016Garland County, Saline County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 29, 2016, 10:08 AM CDT for Garland County, Saline County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 10:08 AM CDT (15:08 UTC)
Expired
Apr 29, 2016, 1:00 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Garland County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
451 m²/s²
Significant tornado parameter
0.9
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

505 
WGUS54 KLZK 291508
FFWLZK
ARC051-125-291800-
/O.NEW.KLZK.FF.W.0034.160429T1508Z-160429T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  GARLAND COUNTY IN CENTRAL ARKANSAS...

* UNTIL 100 PM CDT
    
* AT 1006 AM CDT...GAUGE REPORTS INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. RAIN GAUGES MEASURED 1.5 TO 2
  INCH AN HOUR RAINFALL RATES IN UPSTREAM THUNDERSTORMS. FLASH
  FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOT SPRINGS...         HOT SPRINGS VILLAGE... MOUNTAIN PINE...
  LONSDALE...            PINEY IN GARLAND COU...
  JESSIEVILLE...
  HOT SPRINGS NATIONAL...
  HOT SPRINGS MEMORIAL...
  LAKE OUACHITA STATE ...
  MEYERS...              LOFTON...              ROCKWELL...
  AVANT...               SUNSHINE...            RED OAK...
  ROYAL...               HEMPWALLACE...         OWENSVILLE...
  PETTYVIEW...           NANCE...               

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3477 9339 3477 9308 3486 9307 3485 9279
      3484 9278 3447 9271 3450 9274 3451 9290
      3445 9291 3445 9295 3439 9295 3440 9341

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:05 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 29, 7:05 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
705 AM CDT FRI APR 29 2016

.AVIATION...SHOWERS/THUNDERSTORMS WILL BE WIDESPREAD THIS MORNING...
WITH VFR CONDITIONS BECOMING MVFR AS LOW CLOUDS SPREAD ACROSS THE
REGION. THERE WILL BE A LULL THIS AFTERNOON...WITH CONDITIONS
GRADUALLY GOING BACK TO VFR INTO THIS EVENING. LATER TONIGHT...
ANOTHER ROUND OF STORMS WILL ARRIVE FROM THE WEST...WITH MVFR
CONDITIONS RETURNING.

WINDS TODAY WILL BE EAST/SOUTHEAST AT 6 TO 12 MPH. WINDS TONIGHT
WILL BE SOUTH/SOUTHEAST AT 8 TO 14 MPH...WITH SOME GUSTS FROM
16 TO 22 MPH. (46)
&&

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT
SHOWERS/THUNDERSTORMS WERE INCREASING THIS MORNING IN SOUTHWEST
ARKANSAS. THIS WAS NORTH OF A STATIONARY FRONT ALONG THE ARKANSAS
AND LOUISIANA BORDER. PRECIPITATION WAS FIRING DUE TO A LARGE
STORM SYSTEM IN THE SOUTHWEST UNITED STATES BEGINNING TO
INTERACT WITH THE FRONT. THIS WILL CONTINUE THROUGH MUCH
OF TODAY AND TONIGHT.

HAIL WILL BE THE MAIN CONCERN THIS MORNING/EARLY THIS AFTERNOON...
ESPECIALLY IN CENTRAL/SOUTHERN ARKANSAS. GOING INTO
TONIGHT...DAMAGING WIND/ISOLATED TORNADOES MAY COME INTO PLAY
IF STORMS CAN BECOME MORE SURFACE BASED.

THERE CERTAINLY WILL BE AREAS OF HEAVY RAIN ACROSS THE SOUTHERN
HALF OF THE STATE...WITH TWO TO THREE INCH AMOUNTS IN THE FORECAST
THROUGH TONIGHT. THERE COULD BE LOCALLY MORE. A FLASH FLOOD WATCH
HAS BEEN POSTED IN PARTS OF SOUTHERN ARKANSAS.

ON SATURDAY...THE BIG SOUTHWEST SYSTEM WILL HEAD ACROSS THE
PLAINS. A NEW COLD FRONT WILL PUSH INTO THE REGION...WITH
CHANCES FOR SHOWERS/STORMS CONTINUING ACROSS THE SOUTHEAST
HALF OF THE STATE. SEVERE STORMS WILL BE MORE SPOTTY...AND
RAIN WILL NOT BE AS HEAVY.

THE EVENT WILL WIND DOWN SATURDAY NIGHT AS THE FRONT EXITS
TO THE EAST.
&&

.LONG TERM...SUNDAY THROUGH THURSDAY
ZONAL FLOW WILL BE PRESENT OVER ARKANSAS TO START THE PERIOD AS
A REMNANT CLOSE LOW DEAMPLIFIES AND SHIFTS FROM THE CENTRAL PLAINS
EASTWARD TO THE OHIO RIVER VALLEY AREA DURING THE DAY SUNDAY...AND
THE LARGE SCALE TROUGH OUT WEST BREAKS DOWN. BY THE END OF THE
PERIOD...THIS PATTERN WILL BE REPLACED WITH AN OMEGA BLOCK...WITH
THE RIDGE AXIS OVER THE INTERMOUNTAIN WEST AND NEARLY MERIDIONAL
NORTHERLY FLOW ACROSS THE CENTRAL US. THE ONLY PRECIP CHANCES TO
SPEAK OF WILL BE ON MONDAY/TUESDAY AS THE WESTERN TROUGH BREAKS DOWN
AND TRANSITS ARKANSAS. DEPENDING ON WHAT MODEL YOU BELIEVE...RAIN
ARRIVES ACROSS THE SOUTHERN HALF OF THE STATE EITHER MIDDAY
MONDAY...OR TUESDAY MORNING. SPLIT THE DIFFERENCE AND HAVE RAIN
CHANCES ARRIVING ON MONDAY TO GIVE A NOD TO THE CONSISTENTLY FASTER
EURO...BUT HAVE LOWER OVERALL CHANCES THAN THE EURO TO ACCOUNT FOR
THE SLOWER GFS AND INCONSISTENCY BETWEEN AVAILABLE MODELS.

AS FAR AS TEMPERATURES GO...NEAR NORMAL TEMPS WILL BE SEEN EARLY
ON...BUT COOLER THAN NORMAL TEMPERATURES APPEAR PROBABLE BY
WEDNESDAY AS THE UPPER LEVELS AMPLIFY GREATLY AND NORTHERLY FLOW
MAKES ITS WAY INTO THE REGION.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     75  64  77  60 /  80  80  60  40
CAMDEN AR         80  67  79  63 /  80  80  60  40
HARRISON AR       69  61  76  54 /  70  70  40  20
HOT SPRINGS AR    78  66  78  61 /  90  80  60  30
LITTLE ROCK   AR  78  65  79  62 /  80  80  60  40
MONTICELLO AR     81  67  80  65 /  70  70  60  50
MOUNT IDA AR      76  65  77  58 /  90  80  50  30
MOUNTAIN HOME AR  69  62  77  56 /  70  70  50  30
NEWPORT AR        77  64  77  61 /  80  80  60  50
PINE BLUFF AR     80  66  79  64 /  80  80  70  50
RUSSELLVILLE AR   75  65  78  58 /  90  80  50  30
SEARCY AR         77  65  77  61 /  80  80  60  40
STUTTGART AR      79  66  78  64 /  80  80  70  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
MORNING FOR BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-GARLAND-GRANT-
HOT SPRING-JEFFERSON-MONTGOMERY-OUACHITA-PIKE-POLK-SCOTT.

&&

SHORT TERM...46 / LONG TERM...64
Hazardous weather outlook, Apr 29, 5:06 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 AM CDT FRI APR 29 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
506 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO
ARKANSAS TODAY. THE FIRST ROUND IN WEST AND SOUTHWEST ARKANSAS
THIS MORNING WILL POSE A THREAT FOR MAINLY LARGE HAIL. BUT AS
THUNDERSTORM DEVELOPMENT CONTINUES THROUGH THE DAY...DAMAGING
WINDS AND EVEN TORNADOES WILL BECOME A POSSIBILITY AS WELL.
STILL...THE PRIMARY THREAT FROM STORMS TODAY WILL BE HAIL AND
WINDS.

IN ADDITION TO THE STRONG STORMS...FLASH FLOODING WILL ALSO BE A
POSSIBILITY AS HEAVY RAINS ARE EXPECTED OVER PARTS OF SOUTHWEST
ARKANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS WILL BE ONGOING TO START THE DAY
SATURDAY...PUSHING EAST ACROSS THE STATE WITH TIME. THE MAIN
AREA TO WATCH FOR ANY STRONG TO SEVERE STORM WILL BE IN EASTERN
AND SOUTHEASTERN ARKANSAS AS A RESULT. LARGE HAIL IS EXPECTED TO
BE THE PRIMARY THREAT AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

In the hours before

Special weather statement, Apr 29, 7:14 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 AM CDT FRI APR 29 2016

ARZ053>055-062-063-066-067-291300-
CALHOUN AR-OUACHITA AR-HOT SPRING AR-DALLAS AR-CLARK AR-CLEVELAND AR-
GRANT AR-
714 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN...DALLAS...
SOUTHEASTERN CLARK...WESTERN GRANT...NORTHERN OUACHITA...SOUTHEASTERN
HOT SPRING AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 800 AM CDT...

AT 714 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF CADDO
VALLEY TO 13 MILES EAST OF RICHWOODS TO NEAR SPARKMAN TO NEAR
CHIDESTER...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN...            BEARDEN...             LEOLA...
SPARKMAN...            THORNTON...            CARTHAGE...
PRATTSVILLE...         POYEN...               CHIDESTER...
JENKINS FERRY STATE ...
DOGWOOD...             THIEL...
HARLOW...              AMY...                 RAMSEY...
WILLOW...              BRUSH CREEK...         BUNN...
MANNING...             LONO...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN ARKANSAS.

LAT...LON 3441 9247 3420 9237 3404 9239 3374 9249
      3371 9305 3386 9292 3400 9291 3420 9295
TIME...MOT...LOC 1214Z 245DEG 28KT 3415 9288 3403 9286 3389 9287 3375
9296

64
Special weather statement, Apr 29, 8:49 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 AM CDT FRI APR 29 2016

ARZ033-044>046-056-057-291430-
ARKANSAS AR-JEFFERSON AR-WHITE AR-PRAIRIE AR-PULASKI AR-LONOKE AR-
849 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARKANSAS...EASTERN
PULASKI...LONOKE...NORTHWESTERN JEFFERSON...SOUTH CENTRAL WHITE AND
WESTERN PRAIRIE COUNTIES UNTIL 930 AM CDT...

AT 849 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OLMSTEAD TO NEAR METO TO
ENGLAND TO NEAR WARBRITTON...AND MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH LITTLE ROCK...   SHERWOOD...            JACKSONVILLE...
CABOT...               STUTTGART...           LONOKE...
HAZEN...               LITTLE ROCK AFB...     BEEBE...
WARD...                ENGLAND...             CARLISLE...
AUSTIN IN LONOKE COU...
ALTHEIMER...           HUMPHREY...
HUMNOKE...             KEO...                 BARRETTSVILLE...
TOLTEC MOUNDS STATE ...
PARKERS CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN ARKANSAS.

LAT...LON 3440 9155 3428 9206 3452 9207 3473 9214
      3491 9227 3519 9184 3493 9159 3472 9154
TIME...MOT...LOC 1349Z 247DEG 31KT 3495 9221 3476 9206 3456 9199 3433
9200

44
Special weather statement, Apr 29, 9:18 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
918 AM CDT FRI APR 29 2016

ARZ024-033-045-046-291500-
WHITE AR-PRAIRIE AR-LONOKE AR-CLEBURNE AR-
918 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LONOKE...WHITE...
NORTHWESTERN PRAIRIE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 1000 AM
CDT...

AT 918 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF MOUNT
VERNON TO NEAR BEEBE TO NEAR MCRAE TO NEAR THURMAN...AND MOVING
NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEARCY...              BEEBE...               BALD KNOB...
JUDSONIA...            KENSETT...             HIGGINSON...
PANGBURN...            RUSSELL...             WEST POINT...
CROSBY...              THURMAN...             MCRAE...
PRYOR...               STEPROCK...            GRAVEL HILL...
GARNER...              LETONA...              GRIFFITHVILLE...
ALBION...              ANTIOCH IN WHITE COU...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
CENTRAL ARKANSAS.

LAT...LON 3550 9183 3543 9158 3534 9149 3513 9146
      3489 9184 3502 9187 3509 9195 3514 9209
TIME...MOT...LOC 1418Z 219DEG 40KT 3516 9204 3512 9192 3504 9184 3493
9181

44
Special weather statement, Apr 29, 9:40 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT FRI APR 29 2016

ARZ041-042-052>054-291530-
PIKE AR-MONTGOMERY AR-HOT SPRING AR-CLARK AR-GARLAND AR-
940 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MONTGOMERY...PIKE...
NORTHWESTERN CLARK...GARLAND AND NORTHWESTERN HOT SPRING COUNTIES
UNTIL 1030 AM CDT...

AT 939 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENWOOD...OR 16 MILES SOUTH OF MOUNT IDA...MOVING NORTHEAST AT 60
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HOT SPRINGS...         HOT SPRINGS VILLAGE... MURFREESBORO...
MOUNT IDA...           GLENWOOD...            MOUNTAIN PINE...
AMITY...               NORMAN...              DAISY...
LONSDALE...            NARROWS DAM...         PINEY IN GARLAND COU...
HOT SPRINGS NATIONAL...
LAKE OUACHITA STATE ...
MEYERS...
LOFTON...              JESSIEVILLE...         DAISY STATE PARK...
HOT SPRINGS MEMORIAL...
ROCKWELL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHWESTERN ARKANSAS.

LAT...LON 3475 9342 3474 9340 3477 9339 3477 9297
      3464 9298 3464 9288 3459 9287 3459 9284
      3454 9279 3400 9381 3418 9382 3419 9393
      3431 9394
TIME...MOT...LOC 1439Z 233DEG 53KT 3432 9363

CAVANAUGH
Local storm report, Apr 29, 9:41 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
941 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HAIL             FORDYCE                 33.81N  92.41W
04/29/2016  E0.88 INCH       DALLAS             AR   FIRE DEPT/RESCUE

            MARBLE TO NICKLE SIZE HAIL FELL.

&&

EVENT NUMBER LZK1600001

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:40 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk65 min
Apr 29, 5:20 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk55 min
Apr 29, 6:06 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike54 min
Apr 29, 6:19 AM CDTSevere Thunderstorm WarningLZKClark, Dallas26 min
Apr 29, 6:25 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry34 min
Apr 29, 6:41 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring23 min
Apr 29, 6:42 AM CDTSevere Thunderstorm WarningLZKClark, Dallas33 min
Apr 29, 7:14 AM CDTSpecial Weather StatementLZKDallas, Grant46 min
Apr 29, 7:56 AM CDTFlash Flood WarningLZKMontgomery, Pike, Polk6 hr
Apr 29, 8:49 AM CDTSpecial Weather StatementLZKLonoke41 min
Apr 29, 8:57 AM CDTFlash Flood WarningLZKPulaski, Saline5 hr
Apr 29, 9:18 AM CDTSpecial Weather StatementLZKWhite42 min
Apr 29, 9:40 AM CDTSpecial Weather StatementLZKGarland, Pike50 min
Apr 29, 10:21 AM CDTSpecial Weather StatementLZKMonroe24 min
Apr 29, 10:22 AM CDTSpecial Weather StatementLZKPulaski38 min
Apr 29, 10:38 AM CDTSpecial Weather StatementLZKDesha, Drew37 min
Apr 29, 10:41 AM CDTSpecial Weather StatementLZKHot Spring49 min
Apr 29, 10:44 AM CDTSpecial Weather StatementLZKMonroe16 min
Apr 29, 10:46 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring44 min
Apr 29, 10:54 AM CDTSpecial Weather StatementLZKMonroe21 min
Apr 29, 11:04 AM CDTSpecial Weather StatementLZKPulaski41 min
Apr 29, 11:53 AM CDTSpecial Weather StatementLZKIndependence, White37 min
Apr 29, 12:07 PM CDTSpecial Weather StatementLZKPike38 min
Apr 29, 12:14 PM CDTRiver Flood WarningLZKCalhoun, Ouachita15 days
Apr 29, 12:19 PM CDTRiver Flood WarningLZKSaline64 hr
Apr 29, 12:24 PM CDTSpecial Weather StatementLZKJefferson51 min
Apr 29, 1:06 PM CDTSpecial Weather StatementLZKArkansas39 min
Apr 29, 1:53 PM CDTSpecial Weather StatementLZKPolk52 min
Apr 29, 4:57 PM CDTFlash Flood WarningLZKClark, Pike5 hr
Apr 29, 6:06 PM CDTSpecial Weather StatementLZKClark, Hot Spring39 min
Apr 29, 6:26 PM CDTFlash Flood WarningLZKMontgomery, Polk3 hr

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.